# SDR SWAA2024121760342

- Difficulty date: November 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 66,145 hours, 39,621 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CENTER LOWER AFT FAIRING 194E HAS SEVERAL OVERSIZED AND ELONGATED HOLES.<[01] INSTALLED A PERMANENT REPAIR TO DAMAGE FASTENERS HOLES AS MARKED ON LOWER AFT FAIRING #194E AS PER B737 SRM 51-70-04-2R-9 PARAG. 4 D-N AND SRM 51-70-04-2R-0 4 L-N MATERIALS USED PO#2615098 AND PO#1690463. TOOL USED HOT BONDER ID 160354 DUE DATE 3-7-25 AND VACUUM GAGE ID 175719 DUE DATE 5-7-25.;[02] SUMMARY.  1. PERFORMED PULSE-ECHO ULTRASONIC INSPECTION FOR DELAMINATION IAW B737 NDT PART 1;51-01-02 AND PART 4;51-00-01. DELAMINATION NOTED ON MARKED HOLES.  2. ACCOMPLISHED 24HR DRY OUT ON PANEL #194E PER B737 SRM 53-60-70-2R-1; SRM 51-70-04-2R-9; SRM 51-70-04-2R-0 PARAGRAPH 4.D.  3. PREPARED ELONGATED HOLES FOR REPAIR PER B737 SRM 53-60-70-2R-1; SRM 51-70-04-2R-9; SRM 51-70-04-2R-0 PARAGRAPH 4.E  4. INSTALLED A PERMANENT REPAIR TO DAMAGE FASTENERS HOLES AS MARKED ON LOWER AFT FAIRING #194E AS PER B737 SRM 51-70-04-2R-9 PARAG. 4 D-N AND SRM 51-70-04-2R-0 4 L-N  5. ACCOMPLISHED THROUGH-TRANSMISSION INSP ON REWORKED AREA. IAW B737 NDT PART 4; 51-00-02 & PART 1; 51-01-01.  6. APPLIED TOP COAT TO FUSELAGE CENTER LOWER AFT FAIRING 194E AS PER AMM 51-21-73-370-803;[03] VERIFIED RESTORED AREA PANEL 194E.
